# SDR SIMA20140214004

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 35,475 hours, 32,516 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE WARNING OCCURRED IN DESCENT THRU 16000 FT NO SMOKE OR FIRE NOTED BUT WARNING STILL ILLUMINATED.  FLIGHT CREW PLACARDED IAW MEL 26-2.
